Problem of Optimal Control for Parabolic-Hyperbolic Equations with Nonlocal Point Boundary Conditions and Semidefinite Quality Criterion
AbstractWe consider a problem of optimal control for parabolic-hyperbolic equations with nonlocal boundary conditions and semidefinite quality criterion. The optimality conditions are constructed by reducing the problem to a sequence of one-dimensional problems, the optimal control is obtained in a closed form, and its convergence is proved. The form of the quality criterion is substantiated.
How to Cite
KapustyanV. E., and PyshnograevI. A. “Problem of Optimal Control for Parabolic-Hyperbolic Equations With Nonlocal Point Boundary Conditions and Semidefinite Quality Criterion”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 67, no. 8, Aug. 2015, pp. 1068-81, http://umj.imath.kiev.ua/index.php/umj/article/view/2046.